# SDR V0DR20120523001

- Difficulty date: May 23, 2012
- Submitted: May 23, 2012
- Operation: General aviation
- Make and model: Beech 1900D
- Propeller: Hartzl HCE4A3I
- System (JASC): 6110 · Propeller Assembly
- Part: Bearing
- Part number: D7745A
- Condition: Broken
- Location: Propeller
- Part time: 3,962 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER ASSY, HC-E4A-3I CAME IN FOR OVERHAUL.  UPON DISASSEMBLY NR 4 BLADE LOWER AND UPPER RETENTION BEARING FOUND TO BE CRACKED.  BEARING PN D-7745A & D-7745B.
